# SDR FDEA202401190192

- Difficulty date: January 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 33,779 hours, 19,407 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 764067A
- Part serial: A134
- Condition: Failed
- Location: Nr 1
- Part time: 26,221 hours, 7,381 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING DECENT AC BUS 1 FAILURE. COMPLIED WITH ECAM  AND QRH.  EMERGENCY DECLARED.   REMOVED AND REPLACED NR 1 GCU PER 24-22-12-04. OPS  CHECK STILL REQUIRED.PERFORMED #1 IDG SERVICING PER  12-13-24   AMM: 24-22-12-04.   PERFORMED ENGINE RUN PER A300 JRH AND OPS CHECK  GOOD PER A300 AMM 24-22-12-04.
